Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extended canonical systems


Author: Raymond M. Smullyan
Journal: Proc. Amer. Math. Soc. 12 (1961), 440-442
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0125795-1
MathSciNet review: 0125795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Post, Formal reductions of the general combinatorial decision problem, Amer. J. Math. vol. 65 (1943) pp. 192-215. MR 0007893 (4:209c)
  • [2] P. C. Rosenbloom, The elements of mathematical logic, New York, Dover Publications, Inc., 1950, Chapter IV. MR 0041070 (12:789a)
  • [3] R. M. Smullyan, Theory of formal systems, Annals of Mathematics Studies, no. 47, Princeton University Press, 1961. MR 0121300 (22:12042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125795-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society